Found 6 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is I  [Clear All Filters]
2018
Colombo M., De Lellis C., De Rosa L..  2018.  Ill-posedness of Leray solutions for the ipodissipative Navier–Stokes equations. Communications in Mathematical Physics. 362(2):659–688.PDF icon Cattivo_frazionario_16.pdf (427.09 KB)
2001
De Lellis C., Royer-Carfagni G..  2001.  Interaction of fractures in tensile bars with non-local spatial dependence.. Journal of Elasticity. 65:1–31(2002).PDF icon DR.pdf (235.27 KB)